Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43677

Acta Math, 173, 307, 1993
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-12-24 20:49:26 uploaded by yaust ] [ 584 downloads ] [ 0 comments ]
@inproceedings{shing-tung1993correction,
  title={Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry},
  author={Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204926847571241},
  booktitle={Acta Math},
  volume={173},
  pages={307},
  year={1993},
}
Shing-Tung Yau. Correction to" A nonlinear elliptic system for maps from Hermitian to Riemannian manifolds and rigidity theorems in Hermitian geometry. 1993. Vol. 173. In Acta Math. pp.307. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224204926847571241.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved